Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Cleveland, OH

May 14, 2014Cuyahoga County, Geauga County, Portage County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 14, 2014, 4:33 PM EDT for Cuyahoga County, Geauga County, Portage County, Ohio. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2014, 4:33 PM EDT (20:33 UTC)
Expired
May 14, 2014, 5:30 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Geauga County, OH, Portage County, OH

The radar

The Cleveland radar (KCLE), 52 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 1:23 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS51 KCLE 142033
SVRCLE
OHC035-055-133-142130-
/O.NEW.KCLE.SV.W.0036.140514T2033Z-140514T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
433 PM EDT WED MAY 14 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
  GEAUGA COUNTY IN NORTHEAST OHIO
  PORTAGE COUNTY IN NORTHEAST OHIO

* UNTIL 530 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STREETSBORO...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHARDON...
  SOLON...
  GARRETTSVILLE...
  SOUTH RUSSELL...
  CHESTERLAND...
  BURTON...
  MIDDLEFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4116 8102 4099 8125 4099 8127 4111 8140
      4134 8139 4135 8150 4157 8137 4157 8130
      4164 8129 4164 8111 4171 8110 4172 8101
TIME...MOT...LOC 2033Z 207DEG 28KT 4132 8138

$$

LAPLANTE
3 follow-up statements
116 
WWUS51 KCLE 142049
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
449 PM EDT WED MAY 14 2014

OHC035-055-133-142130-
/O.CON.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
CUYAHOGA OH-PORTAGE OH-GEAUGA OH-
449 PM EDT WED MAY 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR GEAUGA...PORTAGE AND EAST CENTRAL CUYAHOGA COUNTIES...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM MORELAND HILLS TO JUST 
SOUTH OF RAVENNA MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
RUSSELL...CHESTERLAND...HIRAM...WINDHAM...GARRETTSVILLE...BURTON...
AQUILLA...CHARDON AND MIDDLEFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.

&&

LAT...LON 4116 8102 4099 8125 4099 8127 4111 8140
      4134 8139 4135 8150 4157 8137 4157 8130
      4164 8129 4164 8111 4171 8110 4172 8101
TIME...MOT...LOC 2047Z 207DEG 28KT 4148 8140 4134 8124
          4114 8118

$$
081 
WWUS51 KCLE 142111
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT WED MAY 14 2014

OHC035-142120-
/O.CAN.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
CUYAHOGA OH-
511 PM EDT WED MAY 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.

LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
      4143 8119 4147 8126 4157 8130 4164 8129
      4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2110Z 207DEG 28KT 4160 8124 4137 8091

$$

OHC055-133-142130-
/O.CON.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
PORTAGE OH-GEAUGA OH-
511 PM EDT WED MAY 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN GEAUGA AND NORTHEASTERN PORTAGE COUNTIES...

AT 509 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHARDON 
TO 11 MILES SOUTHEAST OF MIDDLEFIELD MOVING NORTHEAST AT 30 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
      4143 8119 4147 8126 4157 8130 4164 8129
      4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2110Z 207DEG 28KT 4160 8124 4137 8091

$$
485 
WWUS51 KCLE 142126
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EDT WED MAY 14 2014

OHC055-133-142136-
/O.EXP.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
PORTAGE OH-GEAUGA OH-
526 PM EDT WED MAY 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEAUGA AND
NORTHEASTERN PORTAGE COUNTIES WILL EXPIRE AT 530 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.

LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
      4143 8119 4147 8126 4157 8130 4164 8129
      4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2126Z 208DEG 33KT 4176 8113 4152 8080

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:58 PM EDT, 35 minutes earlier.

Area forecast discussion, May 14, 3:58 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT WED MAY 14 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO CENTRAL OHIO TODAY THEN STALL.   LOW
PRESSURE WILL RIDE ALONG THE FRONT ACROSS OHIO ON THURSDAY. HIGH
PRESSURE WILL BEGIN BUILDING IN ON FRIDAY AND FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NOT A CLEAR CUT SITUATION. SHOWERS AND THUNDERSTORMS AHEAD OF THE
FRONT. THEN AS THE WAVE MOVES ALONG THE FRONT LATER MORE SHOWERS
AND THUNDERSTORMS WILL SPREAD WEST. SOME OF THEM WITH HEAVY RAIN.
THAT IS THE REASON FOR THE FLOOD WATCH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THE MODELS ARE MOVING THE MOISTURE TO THE EAST QUICKER ON
THURSDAY. THE FLOOD WATCH ESPECIALLY IN THE EAST COULD BE GOING
LONGER THAN IT MAY NEED TO GO IF THE MODELS VERIFY. THE THREAT OF
THUNDER WILL BE LOWER ON THURSDAY. KEPT SOME SHOWERS AROUND WITH
THE UPPER TROF IN THE AREA.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE UPPER TROUGH WILL STILL BE AFFECTING THE AREA SUN EVEN AS
SURFACE HIGH PRESSURE STARTS TO BUILD INTO THE AREA. WILL KEEP A
SMALL CHANCE FOR SHRA GOING SUN. THERE COULD BE SOME LEFTOVER SHRA
EARLY SUN NIGHT BUT THINK THESE WILL BE DISSIPATING FAIRLY QUICKLY
SO FOR NOW WILL ONLY CARRY A SLIGHT EVE CHANCE THEN TURN THINGS DRY.

THE MODELS SHOW SFC HIGH PRESSURE RIDGE STAYING OVER THE AREA INTO
TUE BUT DOES SHOW MOISTURE STARTING TO RETURN TO THE REGION ON TUE.
FOR NOW MAYBE JUST A SLIGHT CHANCE IN THE AFTERNOON IN THE WEST WILL
COVER THE SITUATION THEN WILL ALLOW POPS TO SLOWLY INCREASE TUE
NIGHT THRU WED AS A WARM FRONT LIFTS NE INTO THE AREA PROVIDING A
BETTER FOCUSING MECHANISM FOR THE MOISTURE AND POSSIBLE CONVECTION
TO DEVELOP.

TEMPS WELL BELOW NORMAL SUN WILL GRADUALLY MODERATE TO BE AROUND
NORMAL BY WED.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A LOW MOVING NORTH THRU WESTERN OH INTO LAKE HURON BY THU AFTERNOON
WILL PRODUCE WIDESPREAD/NUMEROUS SHRA/TSRA. WIDESPREAD MVFR CEILINGS
ARE LIKELY THRU 18Z THU WITH POCKETS OF IFR CIGS...ESPECIALLY WEST
OF INTERSTATE 71. VSBYS SHOULD WAVER FROM VFR TO MVFR WITH LOCAL IFR
IN THE HEAVY RAIN IN SOME TSRA. SOME OF THE STORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL ALTHOUGH THE THREAT AT TOL AND
FDY WILL BE LESS THAN THAT FURTHER EAST.

.OUTLOOK...ON AND OFF NON VFR TO CONTINUE LATE THURSDAY THROUGH
SATURDAY.

&&

.MARINE...
LIGHT AND CHANGEABLE FLOW SHOULD TURN SW TO WEST ON THU AS THE LOW
LIFTS NORTH OF THE LAKE PULLING A COLD FRONT EAST ACROSS THE AREA.
WILL STAY WITH WINDS GETTING JUST HIGH ENOUGH FOR MARGINAL SCA
CONDITIONS FOR A WHILE BUT WINDS SHOULD GRADUALLY DIMINISH SOME
LATER THU NIGHT AND CONTINUE TO DIMINISH FRI AS THE SURFACE WEATHER
FEATURES BECOME WEAK OVER THE AREA. FAIRLY LIGHT WEST TO NW FLOW
SHOULD CONTINUE THRU MON AS THE WEATHER PATTERN SHOW LITTLE CHANGE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ009>014-019>023-
     029>033-038-047-089.
     FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ003-006>008-017-
     018-027-028-036-037.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, May 14, 1:56 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EDT WED MAY 14 2014

OHZ009>014-019>023-029>033-038-047-089-151800-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-
156 PM EDT WED MAY 14 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>008-017-151800-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-
156 PM EDT WED MAY 14 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO POSSIBLY SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ018-027-028-036-037-151800-
SENECA-WYANDOT-CRAWFORD-MARION-MORROW-
156 PM EDT WED MAY 14 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...
...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ001>003-151800-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
156 PM EDT WED MAY 14 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING.
SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE GREATEST THREAT WILL
BE FROM LARGE HAIL AND DAMAGING WINDS. HOWEVER...CONDITIONS MAY
ALSO BE RIGHT FOR A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142-143-149-162>169-151800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
156 PM EDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ144>148-151800-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
156 PM EDT WED MAY 14 2014

...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 14, 1:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             SHELBY                  40.88N 82.66W
05/14/2014  E0.88 INCH       RICHLAND           OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, May 14, 3:11 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             10 NW WOOSTER           40.92N 82.07W
05/14/2014  E1.00 INCH       WAYNE              OH   TRAINED SPOTTER

&&

WILLARD
Local storm report, May 14, 3:28 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             6 W WOOSTER             40.82N 82.05W
05/14/2014  M1.00 INCH       WAYNE              OH   TRAINED SPOTTER

0326 PM     HAIL             HOLMESVILLE             40.63N 81.92W
05/14/2014  M1.00 INCH       HOLMES             OH   TRAINED SPOTTER

&&

WILLARD
Local storm report, May 14, 3:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             WOOSTER                 40.82N 81.93W
05/14/2014  M1.00 INCH       WAYNE              OH   TRAINED SPOTTER

&&

WILLARD
Local storm report, May 14, 4:08 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             LOUDONVILLE             40.63N 82.23W
05/14/2014  E1.00 INCH       ASHLAND            OH   POST OFFICE

&&

MITCHELL
Local storm report, May 14, 4:28 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             5 SW DANVILLE           40.40N 82.33W
05/14/2014  E1.00 INCH       KNOX               OH   PUBLIC

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:23 AM EDTSevere Thunderstorm WarningCLEMorrow52 min
May 14, 12:38 AM EDTTornado WarningCLEMorrow52 min
May 14, 12:57 AM EDTTornado WarningCLEKnox, Richland33 min
May 14, 1:27 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland48 min
May 14, 11:49 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more28 hr
May 14, 1:44 PM EDTSpecial Marine WarningCLE2 hr
May 14, 1:51 PM EDTTornado WarningCLEKnox39 min
May 14, 2:11 PM EDTAreal Flood WarningCLELorain10 hr
May 14, 2:13 PM EDTSevere Thunderstorm WarningCLEAshland, Richland62 min
May 14, 2:22 PM EDTSevere Thunderstorm WarningCLECuyahoga38 min
May 14, 2:25 PM EDTTornado WarningCLEAshland, Richland35 min
May 14, 2:28 PM EDTSevere Thunderstorm WarningCLEKnox47 min
May 14, 2:31 PM EDTSpecial Marine WarningCLE119 min
May 14, 2:38 PM EDTAreal Flood WarningCLEKnox10 hr
May 14, 2:47 PM EDTTornado WarningCLEAshland, Wayne28 min
May 14, 2:51 PM EDTSevere Thunderstorm WarningCLEHolmes54 min
May 14, 2:52 PM EDTSevere Thunderstorm WarningCLECuyahoga38 min
May 14, 2:57 PM EDTTornado WarningCLEHolmes33 min
May 14, 3:10 PM EDTTornado WarningCLEWayne35 min
May 14, 3:16 PM EDTSevere Thunderstorm WarningCLELake44 min
May 14, 3:18 PM EDTAreal Flood WarningCLECuyahoga, Geauga, Holmes, Lake, Medina, Summit and 1 more10 hr
May 14, 3:41 PM EDTSevere Thunderstorm WarningCLELake49 min
May 14, 3:54 PM EDTSevere Thunderstorm WarningCLEMedina, Summit51 min
May 14, 4:01 PM EDTSevere Thunderstorm WarningCLEAshtabula59 min
May 14, 4:29 PM EDTSpecial Marine WarningCLE2 hr
May 14, 4:30 PM EDTSevere Thunderstorm WarningCLELake30 min
May 14, 4:33 PM EDTAreal Flood WarningCLEPortage10 hr
May 14, 4:54 PM EDTAreal Flood WarningCLEAshtabula, Trumbull10 hr
May 14, 5:08 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake, Trumbull67 min
May 14, 5:21 PM EDTSevere Thunderstorm WarningCLEStark54 min
May 14, 5:25 PM EDTAreal Flood WarningCLEStark10 hr
May 14, 5:42 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull63 min
May 14, 6:13 PM EDTSevere Thunderstorm WarningCLEStark47 min
May 14, 6:45 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull45 min
May 14, 6:58 PM EDTTornado WarningCLEHolmes47 min
May 14, 7:00 PM EDTAreal Flood WarningCLEMahoning10 hr
May 14, 7:35 PM EDTTornado WarningCLEHolmes, Stark, Wayne55 min
May 14, 7:49 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.